# SDR ABXA9600001

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 10315411
- Condition: Defective
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT LOST ALL CABIN PRESSURE FROM FL 350, COULD NOT CONTROL MANUALLY OR AUTOMATICALLY.  FOUND FORWARD PRESSURIZATION VALVE OPENING AT 7.6 PSI.  REPLACED FORWARD SAFETY VALVE IAW DC-9 MM AND OPS CHECKED GOOD.
